# SDR DHL99705001

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109512
- Condition: Malfunctioned
- Location: Nr 1 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 SLAT WOULD NOT RETRACT AFTER TAKEOFF.  ACCOMPLISHED ABNORMAL PROCEDURE, NO EFFECT.  REMOVED AND REPLACED SLAT ACTUATOR PER MM 27-81-32.  INDICATION NORMAL.
